# SDR 97ZZZM273

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266US
- Make and model: Boeing 727251
- Aircraft serial: 19985
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623093
- Condition: Failed
- Location: Left Cockpit
- Part time: 57,646 hours
- Component: BAL0898
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CAPTAIN'S SLIDING WINDOW (L2) ARCHING WITH WINDOW HEAT ON.  NO ELECTRICAL FIRE, LANDING UNEVENTFUL.  INSPECTED WINDOW AREA, NO EVIDENCE OF FIRE OR BURNING.  REPLACED NR 2 LEFT SLIDING WINDOW.  AIRCRAFT RETURNED TO SERVICE.  (M)
